A Lagrangian Neighbourhood Theorem for shifted symplectic derived schemes

Author: 

Joyce, D
Safronov, P

Publication Date: 

23 April 2020

Journal: 

Annales de la Faculte des Sciences de Toulouse

Last Updated: 

2021-06-12T03:42:05.167+01:00

Volume: 

28

DOI: 

10.5802/afst.1616

page: 

831-908

abstract: 

Pantev, Toen, Vaqui\'e and Vezzosi arXiv:1111.3209 defined $k$-shifted
symplectic derived schemes and stacks ${\bf X}$ for $k\in\mathbb Z$, and
Lagrangians ${\bf f}:{\bf L}\to{\bf X}$ in them. They have important
applications to Calabi-Yau geometry and quantization. Bussi, Brav and Joyce
arXiv:1305.6302 proved a 'Darboux Theorem' giving explicit Zariski or \'etale
local models for $k$-shifted symplectic derived schemes ${\bf X}$ for $k<0$
presenting them as twisted shifted cotangent bundles.
We prove a 'Lagrangian Neighbourhood Theorem' giving explicit Zariski or
etale local models for Lagrangians ${\bf f}:{\bf L}\to{\bf X}$ in $k$-shifted
symplectic derived schemes ${\bf X}$ for $k<0$, relative to the
Bussi-Brav-Joyce 'Darboux form' local models for ${\bf X}$. That is, locally
such Lagrangians can be presented as twisted shifted conormal bundles. We also
give a partial result when $k=0$.
We expect our results will have future applications to $k$-shifted Poisson
geometry (see arXiv:1506.03699), to defining 'Fukaya categories' of complex or
algebraic symplectic manifolds, and to categorifying Donaldson-Thomas theory of
Calabi-Yau 3-folds and 'Cohomological Hall algebras'.

Symplectic id: 

527441

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article